# SDR VNAA2020082311102

- Difficulty date: August 21, 2020
- Submitted: August 23, 2020
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 41,383 hours, 12,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00146
- Condition: Failed
- Location: Zone 200
- Part time: 38,369 hours, 28,525 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT. (CREW REPORTED SMOKE IN COCKPIT AND CABIN.  NOXIOUS SMELL.  APU ON, BOTH PACKS ON). INVESTIGATED LH PACK AND FOUND DAMAGE TO ACM AND TEMP CONTROL VALVE. REMOVED AND REPLACED TEMP CONTROL VALVE IAW CRJ 700 AMM 21-51-20-000/400-801.
